# SDR USAA990040

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681165
- Condition: Corrosion
- Location: Bs 986
- Part time: 30,727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FUOND CORROSIN ON FLOORBEAM STATION 986 BL 0 TO RBL 35 1 INCH BY 3 INCH, CORROSION TASK NR C 53-107-02.  INSTALLED 'T' CAP AND SHEAR TIES PER TR 53-60-01 AND SRM 53-00-01 FIG 202.  (M)
